fbpx

Repeated USMLE Questions Step 2 CK- Review- 16

Q- A patient developed diarrhea after using an antibiotic; treated with vancomycin with no improvement. Which one of the following antibiotics should be used at this time?

A- Amoxicillin

B- Ciprofloxacin

C- Fidaxomicin

D- Tetracycline

C- Fidaxomicin- It is used if vancomycin failed to improve the patient’s condition. So, vancomycin is the first line of treatment switched to fidaxomicin if it failed. In fulminant and life-threatening infection, both vancomycin and metronidazole should be used.



Q- Which one of the following is the first-line treatment of a case of symptomatic hyperprolactinemia?

A- Bromocriptine

B- Cabergoline

C- Radiation therapy

D- Trans-sphenoidal surgery

B-Cabergoline- It is better tolerated than bromocriptine. Surgery is considered if medications fail to improve it. Radiation is rarely used.



Q- A young patient receives anti-tuberculosis therapy for the last 6 months. Which one of the following medications results in red color to body secretions?

A- Ethambutol

B- Isoniazid

C- Pyrazinamide

D- Rifampin

D-Rifampin- It is the only one on the answer options that causes red color to body secretions. Ethambutol may lead to optic neuritis. Pyrazinamide may cause hyperuricemia while isoniazid may lead to peripheral neuropathy.  



More Repeated USMLE Questions step 2 CK

Check First Aid USMLE Step 2 CK 

2 thoughts on “Repeated USMLE Questions Step 2 CK- Review- 16”

  1. Thank you Dr. Muhammad. I appreciate your feedback. I wish you have a great future in your career.

  2. Really helpful 👍

Leave a Comment